Accessibility navigation


Items where Division is "Department of Mathematics and Statistics" and Year is 2025

Group by: Creators/Editors | Item Type | No Grouping
Number of items: 37.

Article

Arroussi, H., Tong, C., Virtanen, J. A. and Yuan, Z. (2025) Volterra-type inner derivations on Hardy spaces. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 119 (2). ISSN 1579-1505 doi: 10.1007/s13398-025-01723-2

Ashby, B. S., Chronholm, V., Hajnal, D. K., Lukyanov, A., MacKenzie, K., Pim, A. and Pryer, T. (2025) Efficient proton transport modelling for proton beam therapy and biological quantification. Journal of Mathematical Biology, 90. 47. ISSN 1432-1416 doi: 10.1007/s00285-025-02212-1

Bach, E. ORCID: https://orcid.org/0000-0002-9725-0203, Crisan, D. and Ghil, M. (2025) Forecast error growth: a dynamic–stochastic model. Chaos: An Interdisciplinary Journal of Nonlinear Science, 35 (7). 073118. ISSN 1089-7682 doi: 10.1063/5.0248102

Basor, E., Ehrhardt, T. and Virtanen, J. (2025) Asymptotics of block Toeplitz determinants with piecewise continuous symbols. Communications on Pure and Applied Mathematics, 78 (1). pp. 120-160. ISSN 1097-0312 doi: 10.1002/cpa.22223

Bell, Z., Dance, S. L. ORCID: https://orcid.org/0000-0003-1690-3338 and Waller, J. A. (2025) The ensemble transform Schmidt-Kalman filter: a novel method to compensate for observation uncertainty due to unresolved scales. Atmospheric Science Letters, 26 (5). e1296. ISSN 1530-261X doi: 10.1002/ASL.1296

Bellavita, C., Daskalogiannis, V., Miihkinen, S., Norrbo, D., Stylogiannis, G. and Virtanen, J. (2025) Generalized Hilbert matrix operators acting on Bergman spaces. Journal of Functional Analysis, 288 (9). 110856. ISSN 0022-1236 doi: 10.1016/j.jfa.2025.110856

Binyamini, G. and Daw, C. ORCID: https://orcid.org/0000-0002-2488-6729 (2025) Effective computations for weakly optimal subvarieties. Journal of the European Mathematical Society, 27 (5). pp. 2155-2186. ISSN 1435-9863 doi: 10.4171/JEMS/1408

Caetano, A. M., Chandler-Wilde, S. N. ORCID: https://orcid.org/0000-0003-0578-1283, Claeys, X., Gibbs, A., Hewett, D. P. and Moiola, A. (2025) Integral equation methods for acoustic scattering by fractals. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 481 (2306). ISSN 1471-2946 doi: 10.1098/rspa.2023.0650

Collins, W. J. ORCID: https://orcid.org/0000-0002-7419-0850, O'Connor, F. M., Barker, C. R., Byrom, R. E., Eastham, S. D., Hodnebrog, Ø., Jöckel, P., Marais, E. A., Mertens, M., Myhre, G., Nützel, M., Olivié, D., Skeie, R. B., Stecher, L., Horowitz, L. W., Naik, V., Faluvegi, G., Im, U., Murray, L. T., Shindell, D., Tsigaridis, K., Abraham, N. L. and Keeble, J. (2025) Climate forcing due to future ozone changes: an intercomparison of metrics and methods. Atmospheric Chemistry and Physics, 25 (16). pp. 9031-9060. ISSN 1680-7316 doi: 10.5194/egusphere-2024-3698

Daw, C. ORCID: https://orcid.org/0000-0002-2488-6729 and Orr, M. (2025) Zilber-Pink in a product of modular curves assuming multiplicative degeneration. Duke Mathematical Journal. ISSN 1547-7398 (In Press)

El Houda Bouaicha, N., Chighoub, F. and Pal Majumder, A. ORCID: https://orcid.org/0000-0001-6094-4909 (2025) Consumption–investment and reinsurance problem under Markovian regime switching: time-consistent solution. Communications in Mathematics and Statistics. ISSN 2194-671X doi: 10.1007/s40304-024-00418-1

El Houda Bouaicha, N. ORCID: https://orcid.org/0000-0001-6094-4909, Chighoub, F. and Pal Majumder, A. ORCID: https://orcid.org/0000-0001-6094-4909 (2025) Time-consistent consumption, investment, and proportional reinsurance in market models with Markovian regime switching. International Journal of Control. ISSN 0020-7179 doi: 10.1080/00207179.2025.2451705

Fowkes, J. M., Gould, N. I. M. and Scott, J. A. ORCID: https://orcid.org/0000-0003-2130-1091 (2025) Approximating large-scale Hessian matrices using secant equations. ACM Transactions on Mathematical Software (TOMS), 51 (2). 9. ISSN 1557-7295 doi: 10.1145/3728460

Fowler, A. M. ORCID: https://orcid.org/0000-0003-3650-3948, Francis, D. J., Lawless, A. ORCID: https://orcid.org/0000-0002-3016-6568, Eyre, J. R. and Migliorini, S. (2025) The importance of the timing of anchor observations in 4D variational bias correction: theory and idealised experiments. Quarterly Journal of the Royal Meteorological Society. ISSN 1477-870X doi: 10.1002/qj.5043 (In Press)

Glaister, P. (2025) Curriculum and assessment review and reform: evolution or revolution? Mathematical Angles, 7. (In Press)

Glaister, P. (2025) From Coasting to Commanding – a President’s mathematical journey. Mathematical Angles, 6. pp. 6-14. (In Press)

Hu, G. ORCID: https://orcid.org/0000-0003-4305-3658, Dance, S. L. ORCID: https://orcid.org/0000-0003-1690-3338, Fowler, A. ORCID: https://orcid.org/0000-0003-3650-3948, Simonin, D., Waller, J., Auligne, T., Healy, S., Hotta, D., Löhnert, U., Miyoshi, T., Privé, N. C., Stiller, O., Wang, X. and Weissmann, M. (2025) On methods for assessment of the value of observations in convection-permitting data assimilation and numerical weather forecasting. Quarterly Journal of the Royal Meteorological Society, 151 (768). e4933. ISSN 1477-870X doi: 10.1002/qj.4933

Ilg, P. ORCID: https://orcid.org/0000-0002-7518-5543 (2025) Analytic solution for the nonlinear response of magnetic nanoparticles to large amplitude oscillatory fields. Physical Review E, 111 (5). 055411. ISSN 2470-0053 doi: 10.1103/PhysRevE.111.055411

Judge, C. and Mondal, S. ORCID: https://orcid.org/0000-0002-2236-971X (2025) Some remarks on critical sets of Laplace eigenfunctions. Annales mathématiques du Québec, 49 (1). pp. 155-163. ISSN 2195-4763 doi: 10.1007/s40316-024-00240-9

Katzourakis, N. and Moser, R. (2025) Minimisers of supremal functionals and mass-minimising 1-currents. Calculus of Variations and Partial Differential Equations, 64 (1). 26. ISSN 1432-0835 doi: 10.1007/s00526-024-02892-5

Kröger, M., Luap, C. and Ilg, P. ORCID: https://orcid.org/0000-0002-7518-5543 (2025) Ultra-slow self-similar coarsening of physical fibrillar gels formed by semiflexible polymers. Soft Matter, 21 (15). pp. 2803-2825. ISSN 1744-683X doi: 10.1039/D4SM01479K

Mason, D. C. ORCID: https://orcid.org/0000-0001-6092-6081 and Dance, S. L. ORCID: https://orcid.org/0000-0003-1690-3338 (2025) Improved urban flood detection in deeper floods using synthetic aperture radar double-scattering intensity and interferometric coherence. Journal of Applied Remote Sensing, 19 (2). 021007. ISSN 1931-3195 doi: 10.1117/1.JRS.19.021007

Montes-Rodríguez, A. and Virtanen, J. (2025) A Paley-Wiener theorem for the Mehler-Fock transform. Computional Methods and Function Theory, 25 (1). pp. 119-127. ISSN 2195-3724 doi: 10.1007/s40315-024-00537-4

Norrbo, D. ORCID: https://orcid.org/0000-0003-3198-6290 (2025) Compactness and related properties of weighted composition operators on weighted BMOA spaces. Bulletin des Sciences Mathématiques, 203. 103642. ISSN 00074497 doi: 10.1016/j.bulsci.2025.103642

Norrbo, D. ORCID: https://orcid.org/0000-0003-3198-6290 (2025) Norm estimates for the Hilbert matrix operator on weighted Bergman spaces. Journal of Mathematical Analysis and Applications, 548 (2). 129408. ISSN 1096-0813 doi: 10.1016/j.jmaa.2025.129408

Scott, J. ORCID: https://orcid.org/0000-0003-2130-1091 and Tůma, M. (2025) Developing robust incomplete Cholesky factorizations in half precision arithmetic. Numerical Algorithms. ISSN 1572-9265 doi: 10.1007/s11075-025-02015-x

Scott, J. ORCID: https://orcid.org/0000-0003-2130-1091 and Tůma, M. (2025) Sparse linear least squares problems. Acta Numerica, 34. pp. 891-1010. ISSN 1474-0508 doi: 10.1017/S0962492924000059

Sheng, N., Sheng, S., Tu, Y., Wan, R., Wang, Z., Tu, Z. and Fang, H. (2025) Spiral trajectories of asymmetric molecules. Chinese Physics B. ISSN 2058-3834 doi: 10.1088/1674-1056/adcea0 (In Press)

Sibly, R. M. ORCID: https://orcid.org/0000-0001-6828-3543 and Curnow, R. N. (2025) Times needed to evolve mating cues under allopatry and parapatry. Journal of Evolutionary Biology, 38 (3). pp. 345-352. ISSN 1420-9101 doi: 10.1093/jeb/voae160

Skákala, J., Ford, D., Haines, K. ORCID: https://orcid.org/0000-0003-2768-2374, Lawless, A. ORCID: https://orcid.org/0000-0002-3016-6568, Martin, M. J., Browne, P., Chrust, M., Ciavatta, S., Fowler, A. ORCID: https://orcid.org/0000-0003-3650-3948, Lea, D., Palmer, M., Rochner, A., Waters, J., Zuo, H., Banerjee, D. S., Bell, M., Carneiro, D. M., Chen, Y. ORCID: https://orcid.org/0000-0002-2319-6937, Kay, S., Partridge, D., Price, M., Renshaw, R., Shapiro, G. and While, J. (2025) Marine data assimilation in the UK: the past, the present and the vision for the future. Ocean Science, 21 (4). pp. 1709-1734. ISSN 1812-0792 doi: 10.5194/os-21-1709-2025

Vernon, S., Bach, E. ORCID: https://orcid.org/0000-0002-9725-0203 and Dunbar, O. R. A. (2025) Nesterov acceleration for ensemble Kalman inversion and variants. Journal of Computational Physics, 535. 114063. ISSN 1090-2716 doi: 10.1016/j.jcp.2025.114063

Wang, K., Cheng, S., Piggott, M., Dance, S. ORCID: https://orcid.org/0000-0003-1690-3338, Wang, Y. and Arcucci, R. (2025) Latent data assimilation with non-explicit observation operator in hydrology. Quarterly Journal of the Royal Meteorological Society. ISSN 1477-870X (In Press)

Wilson, I., Julious, S., Yap, C., Todd, S. ORCID: https://orcid.org/0000-0002-9981-923X and Dimairo, M. (2025) Response adaptive randomisation in clinical trials: current practice, gaps and future directions. Statistical Methods in Medical Research. ISSN 1477-0334 doi: 10.1177/09622802251348183

Book or Report Section

Dance, S. L. ORCID: https://orcid.org/0000-0003-1690-3338 and Nichols, N. K. ORCID: https://orcid.org/0000-0003-1133-5220 (2025) Improving weather forecasts through advanced use of observations. In: Aston, P. J. (ed.) More UK Success Stories in Industrial Mathematics. Mathematics in Industry (42). Springer, Cham, pp. 9-15. ISBN 9783031486821 doi: 10.1007/978-3-031-48683-8_2

Conference or Workshop Item

Chandler-Wilde, S. N. ORCID: https://orcid.org/0000-0003-0578-1283 and Sadeghi, S. (2025) Wavenumber-explicit bounds on boundary integral operators for acoustic scattering by bounded sound-soft obstacles. In: 14th UK Conference on Boundary Integral Methods, 7-8 July 2025, University of Salford, pp. 61-70.

Glaister, P. (2025) The importance of pre- and post-16 mathematics qualifications in supporting transition to mathematical and quantitative studies in HE. In: Mathematical Journeys - Supporting Students Through Key Transitions, 14 May 2025, London.

Other

Glaister, P. (2025) Despite A-level popularity, maths education after 16 is still lacking in England. The Conversation.

This list was generated on Thu Aug 28 23:06:02 2025 UTC.

Page navigation